Bookmark and Share

Bryan D Hayes Pharm.D., FAACT

Academic Title: Clinical Assistant Professor
Primary Appointment: School of Pharmacy
Secondary Appointments: Emergency Medicine
bhayes@umem.org
Location: UMMC, W5L509
Phone: (410) 328-3329

Personal History:

Education

  • Worcester Polytechnic Institute, Worcester, MA - Bachelor of Science, Chemistry (2000)
  • Massachusetts College of Pharmacy & Health Sciences, Worcester, MA - Doctor of Pharmacy (2005)

Post-Graduate Education and Training

  • Pharmacy Practice Residency: University of Massachusetts Medical Center, Worcester, MA (2006)
  • Clinical Toxicology Fellowship: Maryland Poison Center, University of Maryland School of Pharmacy, Baltimore, MD (2008)

Research Interests:

Toxicology, medication safety, emergency preparedness

Clinical Speciality:

Pharmacy, emergency medicine, clinical toxicology


Publications:

Selected Publications

Grover B, Hayes BD, Watson K. Feedback in clinical pharmacy education. Am J Health Syst Pharm 2014;71(18):1592-6.

Hayes BD, Zaharna L, Winters ME, et al. To-Go medications for decreasing ED return visits. Am J Emerg Med 2012;30(9):2011-4.

Campagna JD, Bond MC, Schabelman E, Hayes BD. The use of cephalosporins in penicillin-allergic patients: a literature review. J Emerg Med 2012;42(5):612-20.

Hayes BD, Klein-Schwartz W. Consistency between coded poison center data and fatality abstract narratives for therapeutic error deaths in older adults. Clin Toxicol. 2010;48(1):68-71.

Hayes BD, Anderson BD. Twenty five years of poison center experience with propoxyphene overdoses the FDA could not find. Clin Toxicol. 2009;47(9):905-6.

Schwartz EA, Hayes BD, Sarmiento KF. Development of Hepatic Failure Despite Use of Intravenous Acetylcysteine After a Massive Ingestion of Acetaminophen and Diphenhydramine. Ann Emerg Med. 2009;54(3):421-3.

Hayes BD, Klein-Schwartz W, Gonzales LF. Causes of therapeutic errors in older adults: Evaluation of national poison center data. J Am Geriatr Soc. 2009;57(4):653-8.

Hayes BD, Klein-Schwartz W, Doyon S. Frequency of medication errors with intravenous acetylcysteine for acetaminophen overdose. Ann Pharmacother. 2008;42(6);766-70.

Hayes BD, Klein-Schwartz W, Doyon S. Toxicity of buprenorphine overdoses in children. Pediatrics. 2008;121(4):e782-6.

Hayes BD, Donovan JL, Smith BS, Hartman CA. Pharmacist-conducted medication reconciliation in an emergency department. Am J Health Syst Pharm. 2007;64(16):1720-3.

Hayes BD, Klein-Schwartz W, Barrueto F Jr. Polypharmacy and the geriatric patient. Clin Geriatr Med. 2007;23(2):371-90.

Smith BS, Kothari H, Hayes BD, Tataronis G, Hudlin M, Doole J, Hartman C. Effect of additive selection on calculated aluminum content of parenteral nutrient solutions. Am J Health Syst Pharm. 2007;64(7):730-9.